Gymnastics Squads – By invitation only
All Squad groups below are by invite only.
Groups are carefully put together by our team of coaches and each gymnast will be in a group which is best suited for them regarding training and competition aims. Squad trials are held twice a year to give gymnasts the opportunity to progress and a chance for coaches to spot potential new talent.
Please see the current Squad Timetable at the bottom of this page.
SQUAD CAMPS – for details on our holiday camps for Squad Members
SQUAD CLINICS & 1:1S – for details on sessions running through the school holidays
Mini Squad gymnasts currently train 2 hours per week with the aim of becoming competitive gymnasts. This group gives our younger gymnasts a strong foundation in the sport with the aims to follow in the footsteps of our National Squad group. These gymnasts once old enough will work towards 4 piece competitions around the South West, County Squad and Grades.
Tuesday 3:45pm – 5:45pm
Mini Development gymnasts currently train 2 hours per week alongside the Mini Squad. This group also gives our younger gymnasts a strong start in the sport, where the aim is to also follow in the footsteps of the Regional Teams. These gymnasts once old enough will work towards 4 piece competitions around the South West, County Squad and Grades.
Saturday 1:00pm – 3:00pm
Our Flexi Squad is the next step up from our Recreational sessions, where the gymnasts are showing great development. These are still fun sessions, to allow gymnasts to have a go on all apparatus and progress. Our gymnasts have high potential but are not quite ready to, or do not wish to take on so many hours. Teenagers new to NCGTA are welcome into this group if they hold previous gymnastics experience.
Competitions may be offered to gain experience, but they are not compulsory. Flexi Squad have the choice to do 1 or both of the sessions per week.
Monday 6:00pm – 8:00pm, Wednesday 6:00pm – 8:00pm
The Development Squad is for gymnasts who train 6 hours per week, and is the follow on group from Mini Development. These gymnasts will be working towards competing in both two and four piece competitions around the South West, County Squad and Grades. They also aim to follow in the footsteps of the Regional Teams. We do expect Development Squad to train after hours, doing conditioning and flexibility exercise at home. Although their sessions are intense and expectations are high, there is a very motivational and positive atmosphere. Our experienced coaches are always on the lookout to move our gymnasts up to the next level!
Wednesday 4:00pm – 7:00pm, Saturday 1:00pm – 4:00pm
Boys Squad train 9 hours a week with focus on floor, vault , trampette and trampoline competitions . This Squad is invitation only .
Tuesday 5:00pm – 8:00pm, Thursday 5:00pm – 7:30pm and Saturday 12:30pm – 5:00pm
The Prep Squad train 6 hours per week and they work directly alongside the Mini Squad, and the National Squad. These gymnasts train with the aim of reaching Compulsory/National Grades, County Squad, and four piece competitions around the South West.
Monday 4:30pm – 7:30pm,Thursday 4:30pm – 7:30pm and Friday 4:00pm – 8:00pm
Our regional teams are split into two teams and both train 13 hours per week. One team will be competing within the age group for their age, and one who will be competing out of their age group for older gymnasts. Both of these teams will be working towards two and four piece competitions around the South West, aiming for County Squad and Regional Grades.
Regional 1: Monday 5:30pm – 8:30pm, Tuesday 5:00pm – 8:00pm, Thursday 5:00pm – 8:00pm, Friday 4:00pm – 8:00pm,
Regional 2: Monday 5:30pm – 8:30pm, Wednesday 5:00pm – 8:00pm, Friday 5:00pm – 8:00pm, Saturday 1:00pm – 5:00pm
This squad train up to 16 hours per week, and these gymnasts are working towards their Compulsory/National Grades. They will also be aiming for 4 piece competitions around the South West, and the County Squad. The aim with this group is to make it to National Finals and potentially the South West Squad.
Monday 4:15pm – 8:30pm, Tuesday 5:00pm – 8:00pm, Thursday 4:30pm – 8:00pm, Friday 2:45pm – 8:00pm